# SDR ASOA201101590

- Difficulty date: August 23, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE CORRODED.  REMOVED CORRODED SILL AND INSTALLED NEW IAW SRM 51-42-06-001-001.
